English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The bi-absolutive construction in Nakh-Daghestanian

MPS-Authors
/persons/resource/persons72549

Forker,  Diana
Department of Linguistics, Max Planck Institute for Evolutionary Anthropology, Max Planck Society;
Universität Bamberg;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Forker, D. (2012). The bi-absolutive construction in Nakh-Daghestanian. Folia Linguistica, 46(1), 75-108. doi:10.1515/flin.2012.3.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-1DE4-9
Abstract
There is no abstract available